Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hep c levaquin
Aug 22, 2005

Hi Dr. Dieterich Was looking around on the web and saw this page.I am "cured" after a year of treatment and never felt this bad. I took LEvaquin 3 tablets over the last three days 500mg and am experiencing extreme really bad emotional distress. I saw this as one of the side effects. Last night I think I was hallucinating.

Response from Dr. Dieterich

If you are cured of your hep C then there is no relation to that! The Levaquin is obviously not good for you. You should feel better soon. Congratulations on your cure! DTD



Previous
HBV Test Results
Next
Inteferon injections

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement